absolutely not and here is why.
Moderate Drug Interaction
Applies to: Valium (diazepam) and Ambien (zolpidem)
MONITOR: Central nervous system- and/or respiratory-depressant effects may be additively or synergistically increased in patients taking multiple drugs that cause these effects, especially in elderly or debilitated patients. MANAGEMENT: During concomitant use of these drugs, patients should be monitored for potentially excessive or prolonged CNS and respiratory depression. Ambulatory patients should be counseled to avoid hazardous activities requiring complete mental alertness and motor coordination until they know how these agents affect them, and to notify their physician if they experience excessive or prolonged CNS effects that interfere with their normal activities.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 20 Jan 2010 • 2 answers
Posted 12 Feb 2010 • 5 answers
Posted 28 Oct 2010 • 3 answers
Posted 13 Nov 2010 • 3 answers
Posted 23 Feb 2014 • 3 answers